Bloody stool from test booster, concern?

  1. Banned
    jcr1's Avatar
    Stats
    5'11"  200 lbs.
    Join Date
    Mar 2010
    Posts
    175
    Answers
    0

    Bloody stool from test booster, concern?


    Kinda gross but im a little concerned here. (as directed on label) Im running myodrol, inhibit e and testofen for about 2 weeks now and i have noticed a bloody stool. Not so much in the toilet. but when i wipe i notice some blood. Its every time i use the bathroom. and i noticed i have some really bad gas! Should i be concerned? Maybe its irritating my prostate? Thanks!

  2. Registered User
    RedneckDB's Avatar
    Stats
    5'10"  156 lbs.
    Join Date
    Dec 2009
    Posts
    158
    Answers
    0


    sure your not just crapping lots and its all the wiping making your ass bleed? apparently thats quite common as a doctor of mine told me once!
  3. Registered User
    bluehealer's Avatar
    Stats
    5'7"  171 lbs.
    Join Date
    Dec 2009
    Posts
    997
    Answers
    0


    Do roids bleed, as in hym? Could be something of that nature.
    •   
       

  4. Banned
    jcr1's Avatar
    Stats
    5'11"  200 lbs.
    Join Date
    Mar 2010
    Posts
    175
    Answers
    0


    Yeah its red not black. And its not in my stool but the paper. So im thinking it from wiping alot. could be a hemorrhoid?
  5. Registered User
    swollen87's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Dec 2010
    Posts
    1,766
    Answers
    0


    Quote Originally Posted by jcr1 View Post
    Yeah its red not black. And its not in my stool but the paper. So im thinking it from wiping alot. could be a hemorrhoid?
    it could be a h-roid... try some a&d or preparation h...but your best bet is to go to a doctor and get checked out... let him know what your taking
  6. Banned
    jcr1's Avatar
    Stats
    5'11"  200 lbs.
    Join Date
    Mar 2010
    Posts
    175
    Answers
    0


    lol thanks! but i cant tell my endocrinologist im taking a test booster! He would kick my a$$! lol. I dont have a reg. health care doctor, no insurance. Just a endo 4 my hyperthyroidism.
  7. MK9
    MK9 is offline
    Registered User
    MK9's Avatar
    Join Date
    Dec 2007
    Posts
    425
    Answers
    0


    Could be lots of things, including lack of fiber, and not enough water.

    Next time you go to the bathroom check if its *on* the stool, could be Diverticulitis which is when pockets that form in your intestine get infected or something along those lines.


    I had that happen to me once,and the best thing to do is not to eat roughage and anything too strong to the stomach, so eat soups and protein shakes etc..

    You may want to do a cleanse via Magnesium citrate, its the stuff they give you before you go in for a barium enema. Its a fizzy drink and the bubbles will loosen up whatever is causing the irritation.

    Do you have stomach pains?? Also last but not least see a doctor, and no way on earth a test booster will cause that.
    MK9
  8. Registered User
    coolrunnings's Avatar
    Join Date
    Jan 2011
    Posts
    7
    Answers
    0


    I would go to a doctor just to be safe. I don't care if it costs $100.

    And should you be messing with test boosters with your thyroid condition? Definitely talk to your endicrinologist.
  9. Registered User
    Fastone's Avatar
    Stats
    6'0"  220 lbs.
    Join Date
    Mar 2006
    Age
    62
    Posts
    1,312
    Answers
    0


    You may have a anal fissure which is also quite common and occurs from hard stool exiting the anus. In any case bloody stool is something to definitely get checked out.
  10. Registered User
    catty66's Avatar
    Stats
    5'9"  205 lbs.
    Join Date
    Sep 2009
    Age
    48
    Posts
    164
    Answers
    0


    This has got to be the grossest thread I've ever read...lol.
  11. Registered User
    Fastone's Avatar
    Stats
    6'0"  220 lbs.
    Join Date
    Mar 2006
    Age
    62
    Posts
    1,312
    Answers
    0


    Quote Originally Posted by catty66 View Post
    This has got to be the grossest thread I've ever read...lol.
    Unfortunately, a lot of people hve these things happen and don't deal with it till too late.
  12. NutraPlanet NinjaMonkey Rep
    Board Sponsor
    Steveoph's Avatar
    Stats
    6'0"   lbs.
    Join Date
    Jan 2007
    Posts
    12,524
    Answers
    0


    If it's bright red, that rules out an upper GI bleed pretty much. If it's not on your stool and only on the toilet paper, then hemorrhoids or a minor anal fissure. Normally I'd say go to your doc but this sounds pretty minor. Obviously if you feel unwell/worse/it doesn't spontaneously resolve in the next week or so go to the doc.
  13. Registered User
    ryansm's Avatar
    Stats
    6'2"  305 lbs.
    Join Date
    Dec 2003
    Posts
    8,142
    Answers
    0


    ^^^Good advice, blood in your stool is something to get checked out, especially if it is dark red. A bright red only on paper is more than likely some type of hemorrhoid.

  14. Banned
    jcr1's Avatar
    Stats
    5'11"  200 lbs.
    Join Date
    Mar 2010
    Posts
    175
    Answers
    0


    Yeah thanks everyone. Im all good its starting to get better. I believe it was just a anal fissure. The blood was not in my stool just the paper. So i was concerned and thought id post something. But its all good now thanks! Im on a bulk and im eating a lot thus crapping a lot thus wiping a lot. So i think i just need to get some better teepee and possibly wet wipes. Thanks.
  15. Registered User
    stxnas's Avatar
    Stats
    5'8"  195 lbs.
    Join Date
    Jan 2006
    Age
    33
    Posts
    9,979
    Answers
    0


    I say you need to go get a digital exam...

    ...think about...

    I'm just messing around. In all seriousness though, don't put the doc off if things don't get better.
  16. Banned
    jcr1's Avatar
    Stats
    5'11"  200 lbs.
    Join Date
    Mar 2010
    Posts
    175
    Answers
    0


    My butt's feeling better thanks.
  •   

      
     

Similar Forum Threads

  1. Replies: 21
    Last Post: 01-17-2012, 10:20 AM
  2. Replies: 29
    Last Post: 02-05-2011, 12:28 PM
  3. natty test booster plus libido booster
    By bboyflash in forum Supplements
    Replies: 30
    Last Post: 01-31-2010, 09:37 AM
  4. icariin-test booster,libido booster or both?
    By JohnnieFreeze in forum Supplements
    Replies: 16
    Last Post: 06-17-2008, 09:25 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in